IJPAM: Volume 78, No. 4 (2012)
OF FUZZY NUMBERS DEFINED BY A SEQUENCE
OF ORLICZ FUNCTIONS
School of Mathematics
Shri Mata Vaishno Devi University
Katra, 182320, J&K, INDIA
Abstract. In this paper we introduce multiplier generalized double sequence spaces of fuzzy numbers defined by a sequence of Orlicz functions and multiplier function . We also make an effort to prove some topological properties and inclusion relation between these spaces.
Received: April 9, 2012
AMS Subject Classification: 40A05, 40D25
Key Words and Phrases: fuzzy numbers, Musielak-Orlicz function, de La Vallee Poussin means, statistical convergence, multiplier function
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395